# SDR QXEA2013022600446

- Difficulty date: February 26, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD DRAFT BULKHEAD LOWER MOUNTING PLATE AT FR 32.4 HAS CORROSION.  REMOVED MOUNTING PLATE IAW SRM REV 12 51-42-05-02-01 AND 51-42-45-02-01. CORROSION DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM REV 12 51-21-00-00-02.  RECEIVED NEW PN 8Z4844-103  AND MATCH DRILLED TO ACFT IAW SRM REV 12 51-40-07-02-01.  INSTALLED NEW MOUNTING PLATE IAW SRM 51-42-45-02-01, REV 12.
